# SDR SIMA20150102009

- Difficulty date: January 2, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,065 hours, 33,940 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE FOR FLOOR PROXIMITY LIGHT STRIP NR 4 IS MISSING CONNECTOR WHERE IT PASSES THRU THE FLOORBOARD.  INSTALLED CONNECTOR TO NR 4 PROXIMITY LIGHT STRIP IAW SWPM 20-21-0.  FOUND DURING OPEN UP.
